Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 56, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2012, 4:28 PM EDT for Clay County, Putnam County, Saint Johns County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2012, 4:28 PM EDT (20:28 UTC)
- Expired
- May 14, 2012, 5:04 PM EDT
- In force
- 36 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 73 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 4:41 PM EDT | TSTM WND DMG | 1 Ne Bostwick, FL | NUMEROUS TREES DOWN ACROSS WEST TOCOI RD AND CSS TRAIN TRACK NEAR EAST HWY US 17 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 909 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
453 WUUS52 KJAX 142028 SVRJAX FLC019-107-109-142115- /O.NEW.KJAX.SV.W.0056.120514T2028Z-120514T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 428 PM EDT MON MAY 14 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLAY COUNTY IN NORTHEAST FLORIDA NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA * UNTIL 515 PM EDT * AT 428 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF PALATKA...AND MOVING NORTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOSTWICK AND PICOLATA. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2998 8171 2984 8144 2961 8167 2974 8186 TIME...MOT...LOC 2028Z 214DEG 21KT 2973 8175 $$ PETERSON
1 follow-up statement
017 WWUS52 KJAX 142104 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 504 PM EDT MON MAY 14 2012 FLC019-107-109-142114- /O.CAN.KJAX.SV.W.0056.000000T0000Z-120514T2115Z/ CLAY FL-PUTNAM FL-ST. JOHNS FL- 504 PM EDT MON MAY 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. JOHNS... NORTHEASTERN PUTNAM AND EASTERN CLAY COUNTIES IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2998 8171 2984 8144 2961 8167 2974 8186 TIME...MOT...LOC 2104Z 214DEG 21KT 2990 8161 $$ PETERSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:58 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 14, 2:58 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 258 PM EDT MON MAY 14 2012 .SHORT TERM... SURFACE LOW PRESSURE HAS MOVED INTO NORTH GA AND HAS A TRAILING TROUGH/FRONT SWD TO THE FL PANHANDLE AND NE GULF OF MEXICO. AS HEATING OF LOW LEVELS INCREASED AND SEA BREEZES BEGAN PUSHING INLAND...NUMEROUS SHOWERS/STORMS DEVELOPED ALONG THESE BOUNDARIES AND ARE MOVING NEWD OVER THE AREA. BROAD UPPER TROUGHING COVERS THE SOUTHERN U.S. WITH A MULTITUDE OF SHORTWAVES ROTATING THROUGH. SATELLITE IMAGERY SHOWS DRIER AIR PUNCHING IN ACROSS THE NRN GULF AND ALS AREAS OF SHORTWAVE ENERGY ENHANCING CONVECTION OVER CNTRL FL AND ALSO SRN GA. STRONGEST IMPULSES SHOULD STAY NORTH OF THE AREA AND THUS STRONGEST STORMS WITH HAIL AND GUSTY WINDS ARE EXPECTED ACROSS OUR NRN ZONES IN SE GA FOR THE REST OF THE AFTN INTO THE EVNG HOURS. THE ACTIVITY WILL GRADUALLY SHIFT TO THE EAST COAST THIS EVNG AND DECREASE IN COVERAGE BY MIDNIGHT WITH ONLY A SLGT CHANCE (<20%) OF RAIN LATE TONIGHT. PATCHY FOG IS EXPECTED TO DEVELOP AFTER MIDNIGHT ESPECIALLY OVER SE GA WHERE SKIES WILL TEND TO CLEAR MORE IN THE LATE EVENING. TUESDAY THROUGH WEDNESDAY NIGHT... MEAN LAYER TROUGH IS EXPECTED TO HANG UP ALONG THE ERN SEABOARD SWWD INTO THE N/CENTRAL GULF. THE SURFACE LOW WILL TREK FROM N GA INTO NEW ENGLAND THROUGH MID WEEK. SIMILAR WEATHER PATTERN WILL CONTINUE WITH SCTD/NUM SHOWERS/STORMS MOVING IN OFF THE GULF ALONG AND EAST OF THE SFC TROUGH AND INCREASING IN COVERAGE EACH AFTN AND EVENING AS SEA BREEZES DEVELOP. TEMPERATURES ARE EXPECTED TO RISE INTO THE UPPER 80S AS SW TO WLY FLOW KEEPS THE EAST COAST SEA BREEZE PINNED ALONG THE COAST... AND MORE BREAKS IN THE CLOUD COVER DEVELOP. LOWS WILL BE MAINLY IN THE 60S WITH LOWER 70S CLOSER TO THE COAST. .LONG TERM /THURSDAY THROUGH MONDAY/... MID/UPPER TROUGH WILL TRACK TO THE ERN U.S. THU/FRI PUSHING A COLD FRONT THROUGH LATE THURSDAY. A CUTOFF LOW IS FORECAST TO DEVELOP EAST OF THE CAROLINAS BY NEXT WEEKEND AND MODELS HINT THAT THE LOW WILL MEANDER IN CIRCLES THROUGH THE WEEKNED...ALTHOUGH THE LATEST GFS IS NOT AS KEEN ON THIS AS PREV RUNS. A SURFACE HIGH PRESSURE RIDGE WILL FORM ALONG THE LEE OF THE APPALACHIANS INCREASING THE PRESSURE GRADIENT ALONG THE ERN SEABOARD AND OUR LOCAL WATERS SATURDAY INTO MONDAY. EXPECT BREEZY CONDS WITH NELY FLOW ESPECIALLY NEAR THE COAST. WILL BASICALLY KEEP TEMPS AND POPS AS IS FOR NOW. TEMPERATURES WILL TREND NEAR CLIMO THU/FRI THEN FALL A FEW DEGREES WITH THE BREEZY NELY FLOW NEXT WEEKEND. && .AVIATION... HAVE TEMPO TS FOR EAST COAST TERMINALS THIS AFTN/EVENING AND GNV UNTIL 22Z. LOW CIGS MOVIING IN FROM THE GULF ARE POSSIBLE LATE TONIGHT. && .MARINE... BUOYS ARE REPORTING SOUTH TO SE WINDS LESS THAN 15 KT. EAST SWELLS DOMINATE THE SEAS WHICH ARE RUNNING 3-5 FT. SLY FLOW WILL CONTINUE TUE AND VEER TO SW WED WITH AN APPROACHING FRONT. THE FRONT WILL MOVE THROUGH LATE THU SHIFTING WINDS TO NW. WINDS/SEAS INCREASE FRI/SAT AS HIGH PRESSURE RIDGE BUILDS DOWN THE EAST COAST. && .PRELIMINARY POINT TEMPS/POPS... AMG 65 86 64 87 / 50 30 30 40 SSI 70 82 69 83 / 40 40 40 40 JAX 67 85 65 86 / 50 50 50 60 SGJ 69 82 67 84 / 40 50 50 50 GNV 66 85 65 87 / 50 50 40 40 OCF 67 85 65 88 / 50 50 50 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/ENYEDI
Hazardous weather outlook, May 14, 12:34 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1234 PM EDT MON MAY 14 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-151000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1234 PM EDT MON MAY 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...GUSTY WINDS AND LOCALLY HEAVY RAINFALL IN STORMS THIS AFTERNOON... .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP DURING THE AFTERNOON AND EVENING ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. A FEW STRONG STORMS CAPABLE OF PRODUCING GUSTY WINDS WILL BE POSSIBLE ACROSS SOUTHEAST GEORGIA THIS AFTERNOON...AND ACROSS INLAND NORTHEAST FLORIDA LATER THIS AFTERNOON AND THIS EVENING. STORM MOTION WILL BE TO THE NORTHEAST AROUND 10 MPH. LOCALLY HEAVY RAINFALL IN TRAINING STORMS WILL BE POSSIBLE... ESPECIALLY ACROSS INLAND SOUTHEAST GEORGIA. SHOWERS AND THUNDERSTORMS WILL DECREASE IN ACTIVITY AFTER SUNSET. A LOW CHANCE OF SHOWERS WILL CONTINUE AFTER MIDNIGHT. THEN... THUNDERSTORM ACTIVITY WILL PROGRESS INLAND FROM THE GULF OF MEXICO EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER THE FORECAST AREA ON TUESDAY AND WEDNESDAY. THE MAIN CONCERNS WILL BE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
In the hours before
Special weather statement, May 14, 3:45 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT MON MAY 14 2012
GAZ153-154-165-166-142015-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
345 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CAMDEN
AND WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF WAVERLY...OR 11
MILES NORTH OF WOODBINE...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAVERLY...THALMANN AND
DOCK JUNCTION THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3100 8166 3110 8184 3115 8181 3115 8180
3116 8177 3118 8178 3122 8177 3137 8168
3125 8146
TIME...MOT...LOC 1946Z 211DEG 12KT 3113 8170
HESSSpecial weather statement, May 14, 3:51 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT MON MAY 14 2012
GAZ165-166-142015-
COASTAL CAMDEN-INLAND CAMDEN-
351 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CAMDEN
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 415 PM EDT...
AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF WOODBINE...MOVING NORTHEAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
COLESBURG...TARBORO...WOODBINE...WAVERLY AND DOVER BLUFF THROUGH 415
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3084 8177 3094 8190 3096 8189 3098 8191
3115 8175 3115 8173 3111 8163 3112 8162
3112 8158 3111 8156 3109 8157 3108 8153
3104 8149
TIME...MOT...LOC 1951Z 221DEG 14KT 3097 8178
HESSSpecial weather statement, May 14, 3:51 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 351 PM EDT MON MAY 14 2012 FLZ024-GAZ165-166-142030- COASTAL CAMDEN-INLAND CAMDEN-NASSAU- 351 PM EDT MON MAY 14 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN AND CENTRAL NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT... AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF KINGSLAND...OR 7 MILES NORTHEAST OF CALLAHAN...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLAND THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3087 8173 3077 8152 3057 8172 3066 8188 TIME...MOT...LOC 1951Z 214DEG 15KT 3066 8176 PETERSON
Special weather statement, May 14, 4:01 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT MON MAY 14 2012
FLZ025-032-033-037-142045-
CLAY-DUVAL-PUTNAM-ST. JOHNS-
401 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN PUTNAM...NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445
PM EDT...
AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF GREEN COVE SPRINGS...OR 15
MILES SOUTH OF FRUIT COVE...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS...
SWITZERLAND...PICOLATA...FRUIT COVE...BAKERSVILLE...BAYARD...VILANO
BEACH...SOUTH PONTE VEDRA BEACH AND DURBIN THROUGH 445 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2979 8176 2996 8182 3025 8146 2999 8130
2992 8128
TIME...MOT...LOC 2001Z 253DEG 20KT 2990 8169
PETERSONSpecial weather statement, May 14, 4:04 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT MON MAY 14 2012
FLZ024-GAZ164-142030-
CHARLTON-NASSAU-
404 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES WEST OF HILLIARD...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HILLIARD THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3057 8198 3057 8221 3072 8210 3086 8190
3083 8190 3080 8187 3079 8181 3076 8178
3077 8176 3075 8173 3074 8167 3075 8168
3075 8166 3073 8165 3072 8157
TIME...MOT...LOC 2005Z 235DEG 16KT 3070 8195
HESSSpecial weather statement, May 14, 4:17 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT MON MAY 14 2012
GAZ136-153-154-165-166-142100-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE-
417 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...CAMDEN...GLYNN FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
EVERETT TO WOODBINE...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...THALMANN...
TARBORO...MOUNT PLEASANT...EVERETT...WOODBINE...COLESBURG...
KINGSLAND...KINGS BAY BASE AND HARRIETTS BLUFF THROUGH 500 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3110 8144 3110 8146 3109 8144 3072 8151
3077 8179 3079 8181 3081 8188 3114 8182
3116 8177 3133 8173 3135 8177 3160 8172
3142 8160 3136 8152 3134 8144 3130 8141
TIME...MOT...LOC 2017Z 275DEG 7KT 3142 8162 3094 8173
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 2:12 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| May 14, 2:48 PM EDT | Special Weather Statement | JAX | Baker | 27 min |
| May 14, 3:10 PM EDT | Special Weather Statement | JAX | Putnam | 50 min |
| May 14, 3:27 PM EDT | Special Weather Statement | JAX | Duval | 33 min |
| May 14, 3:51 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| May 14, 4:01 PM EDT | Special Weather Statement | JAX | Saint Johns | 44 min |
| May 14, 4:04 PM EDT | Special Weather Statement | JAX | Nassau | 26 min |
| May 14, 4:14 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 14, 4:29 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 33 min |
| May 14, 4:36 PM EDT | Special Weather Statement | JAX | Duval | 39 min |
| May 14, 5:11 PM EDT | Special Weather Statement | JAX | Saint Johns | 49 min |
| May 14, 5:19 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| May 14, 6:13 PM EDT | Special Marine Warning | JAX | 50 min | |
| May 14, 6:16 PM EDT | Special Weather Statement | JAX | Duval | 29 min |
| May 14, 6:43 PM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| May 14, 6:46 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| May 14, 7:43 PM EDT | Special Weather Statement | JAX | Baker | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.